# SDR SWAA021881

- Difficulty date: August 18, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 32,501 hours, 29,654 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6547450
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL STAB ATTACH FITTING, LT AFT, LT FWD AND RT FWD LUGS CORRODED.  REPAIRED LUGS PER BFG ER.
